MIRANVILLE A., ZELIK S,
Doubly nonlinear Cahn-Hilliard-Gurtin equations.
Hokkaido Mathematical Journal, 38 (2009) pp.315-360
Our aim in this article is to study the long time behavior, in terms of finite-dimensional attractors, of doubly nonlinear Cahn-Hilliard type equations. In particular, we prove the existence of an exponential attractor. We also study the continuity of exponential attractors when the equations converge to the usual Cahn-Hilliard equation.
|Uncontrolled Keywords||Doubly nonlinear Cahn-Hilliard-Gurtin equations, dissipativity, global attractor, exponential attractor.|